# SDR SWAA2021102518076

- Difficulty date: September 15, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON IRSS 216 APROX. AT LT WING.   REMOVED CORRRUGATED PLATE IAW SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM AND MUST BE REPLACED.  PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND DAMAGE.  CRACK LENGTH 0.552.  INSTALLED NEW CORRUGATED PLATE IAW SRM 51-40-02 AND DRAWING 115A2001 SHEET 30 REV A.
